# SDR UPS08852582

- Difficulty date: June 19, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47533601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FS 834 L22L INTERCOSTAL END FITTING CRACKED.  REPLACED INTERCOSTAL END FITTING AT FS 834 AND L22L IAW SRM 51-01-24-0, SRM 51-01-20D.
